Alert archive / Illinois / River Flood Warnings in 2019
River Flood Warning 29, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Mar 29, 2019, 9:34 AM CDT for Piatt County, Illinois. It took effect at Mar 30, 2019, 2:30 PM CDT. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- Mar 29, 2019, 9:34 AM CDT (14:34 UTC)
- In effect from
- Mar 30, 2019, 2:30 PM CDT
- Expired
- Apr 3, 2019, 7:03 PM CDT
- In force
- 4 days
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- Minor
County Piatt County, IL
The radar
The Lincoln radar (KILX), 65 km from the middle of the area, began a volume at 14:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sangamon River at Monticello (MNTI2). The gauge peaked at 14.05 ft at Apr 2, 2019, 4:00 AM CDT.
- Action stage
- 11 ft
- Minor stage
- 13 ft
- Moderate stage
- 17 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05572000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
898
WGUS43 KILX 291434
FLWILX
Flood Warning
National Weather Service Lincoln IL
934 AM CDT Fri Mar 29 2019
...The National Weather Service in Lincoln IL has issued a flood
warning for the following river in Illinois...
Sangamon River at Monticello affecting Piatt County
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.
&&
ILC147-300434-
/O.NEW.KILX.FL.W.0029.190330T1930Z-190404T0600Z/
/MNTI2.1.ER.190330T1930Z.190401T0600Z.190404T0000Z.NO/
934 AM CDT Fri Mar 29 2019
The National Weather Service in Lincoln IL has issued a
* Flood Warning for
The Sangamon River at Monticello.
* From Saturday afternoon until late Wednesday night.
* At 815 AM Friday the stage was 10.2 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow afternoon and
continue to rise to near 14.2 feet by early Monday morning.The
river will fall below flood stage by Wednesday evening.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Sangamon River
Monticello 13 10.2 Fri 8 AM 12.4 13.9 14.2
&&
LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
4000 8874 4006 8861
$$
2512 follow-up statements
328
WGUS83 KILX 300118
FLSILX
Flood Statement
National Weather Service Lincoln IL
818 PM CDT Fri Mar 29 2019
...The Flood Warning continues for the following river in Illinois...
Sangamon River at Monticello affecting Piatt County
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC147-301517-
/O.EXT.KILX.FL.W.0029.190331T0600Z-190403T1500Z/
/MNTI2.1.ER.190331T0600Z.190401T1800Z.190403T0900Z.NO/
818 PM CDT Fri Mar 29 2019
The Flood Warning continues for
The Sangamon River at Monticello.
* From late Saturday night until Wednesday morning.
* At 715 PM Friday the stage was 11.1 feet.
* Flood stage is 13 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Sunday morning and
continue to rise to near 13.9 feet by Monday afternoon. The river
will fall below flood stage by early Wednesday morning.
* Impact...At 13 feet...Flooding of agricultural areas begins.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Sat Sun Mon
Sangamon River
Monticello 13 11.1 Fri 7 PM 12.1 13.3 13.8
&&
LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
4000 8874 4006 8861
$$
07806
WGUS83 KILX 301424
FLSILX
Flood Statement
National Weather Service Lincoln IL
924 AM CDT Sat Mar 30 2019
...The Flood Warning continues for the following river in Illinois...
Sangamon River at Monticello affecting Piatt County
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC147-310424-
/O.EXT.KILX.FL.W.0029.190331T0600Z-190403T2100Z/
/MNTI2.1.ER.190331T0600Z.190401T1200Z.190403T1500Z.NO/
924 AM CDT Sat Mar 30 2019
The Flood Warning continues for
The Sangamon River at Monticello.
* From late tonight until Wednesday afternoon.
* At 815 AM Saturday the stage was 11.9 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early tomorrow morning and
continue to rise to near 14.2 feet by Monday morning.The river will
fall below flood stage by Wednesday morning.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Sangamon River
Monticello 13 11.9 Sat 8 AM 13.3 14.2 13.8
&&
LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
4000 8874 4006 8861
$$
25860
WGUS83 KILX 302227
FLSILX
Flood Statement
National Weather Service Lincoln IL
527 PM CDT Sat Mar 30 2019
...The Flood Warning continues for the following river in Illinois...
Sangamon River at Monticello affecting Piatt County
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC147-311227-
/O.EXT.KILX.FL.W.0029.190331T0000Z-190404T0000Z/
/MNTI2.1.ER.190331T0000Z.190401T1200Z.190403T1800Z.NO/
527 PM CDT Sat Mar 30 2019
The Flood Warning continues for
The Sangamon River at Monticello.
* From this evening until Wednesday evening.
* At 415 PM Saturday the stage was 12.7 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to
rise to near 14.6 feet by Monday morning.The river will fall below
flood stage by Wednesday afternoon.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Sun Mon Tue
Sangamon River
Monticello 13 12.7 Sat 4 PM 13.7 14.6 14.1
&&
LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
4000 8874 4006 8861
$$
EJL074
WGUS83 KILX 310157
FLSILX
Flood Statement
National Weather Service Lincoln IL
857 PM CDT Sat Mar 30 2019
...The Flood Warning continues for the following river in Illinois...
Sangamon River at Monticello affecting Piatt County
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC147-311556-
/O.EXT.KILX.FL.W.0029.000000T0000Z-190404T0300Z/
/MNTI2.1.ER.190331T0115Z.190401T1800Z.190403T2100Z.NO/
857 PM CDT Sat Mar 30 2019
The Flood Warning continues for
The Sangamon River at Monticello.
* Until Wednesday evening.
* At 815 PM Saturday the stage was 13 feet.
* Flood stage is 13 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 14.7 feet by
Monday afternoon. The river will fall below flood stage Wednesday
afternoon.
* Impact...At 13 feet...Flooding of agricultural areas begins.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Sun Mon Tue
Sangamon River
Monticello 13 13.0 Sat 8 PM 13.6 14.6 14.2
&&
LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
4000 8874 4006 8861
$$
07293
WGUS83 KILX 311431
FLSILX
Flood Statement
National Weather Service Lincoln IL
931 AM CDT Sun Mar 31 2019
...The Flood Warning continues for the following river in Illinois...
Sangamon River near Chandlerville affecting Cass and Mason Counties
Sangamon River at Monticello affecting Piatt County
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC147-010431-
/O.CON.KILX.FL.W.0029.000000T0000Z-190404T0300Z/
/MNTI2.1.ER.190331T0115Z.190401T1200Z.190403T2100Z.NO/
931 AM CDT Sun Mar 31 2019
The Flood Warning continues for
The Sangamon River at Monticello.
* Until Wednesday evening.
* At 815 AM Sunday the stage was 13.6 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 14.2 feet by
tomorrow morning. The river will fall below flood stage Wednesday
afternoon.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Mon Tue Wed
Sangamon River
Monticello 13 13.6 Sun 8 AM 14.2 14.0 13.3
&&
LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
4000 8874 4006 8861
$$
ILC017-125-010431-
/O.EXT.KILX.FL.W.0031.190401T0300Z-190403T1200Z/
/CDLI2.1.ER.190401T0300Z.190401T1800Z.190403T0600Z.NO/
931 AM CDT Sun Mar 31 2019
The Flood Warning continues for
The Sangamon River near Chandlerville.
* From this evening until Wednesday morning.
* At 900 AM Sunday the stage was 455.6 feet.
* Flood stage is 456.6 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise
to near 457.3 feet by tomorrow afternoon.The river will fall below
flood stage by early Wednesday morning.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Mon Tue Wed
Sangamon River
Chandlerville 457 455.6 Sun 9 AM 457.1 457.2 456.4
&&
LAT...LON 4013 9007 4006 9002 4002 9016 4003 9043
4010 9036 4010 9017
$$
JRP525
WGUS83 KILX 010016
FLSILX
Flood Statement
National Weather Service Lincoln IL
716 PM CDT Sun Mar 31 2019
...The Flood Warning continues for the following river in Illinois...
Sangamon River at Monticello affecting Piatt County
Sangamon River near Chandlerville affecting Cass and Mason Counties
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC147-011416-
/O.EXT.KILX.FL.W.0029.000000T0000Z-190404T2000Z/
/MNTI2.1.ER.190331T0115Z.190402T1200Z.190404T1400Z.NO/
716 PM CDT Sun Mar 31 2019
The Flood Warning continues for
The Sangamon River at Monticello.
* Until Thursday afternoon.
* At 615 PM Sunday the stage was 13.6 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 14.1 feet by
Tuesday morning. The river will fall below flood stage Thursday
morning.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Mon Tue Wed
Sangamon River
Monticello 13 13.6 Sun 6 PM 13.5 14.1 14.0
&&
LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
4000 8874 4006 8861
$$
ILC017-125-011416-
/O.EXT.KILX.FL.W.0031.190401T1800Z-190402T2100Z/
/CDLI2.1.ER.190401T1800Z.190402T0000Z.190402T1500Z.NO/
716 PM CDT Sun Mar 31 2019
The Flood Warning continues for
The Sangamon River near Chandlerville.
* From Monday afternoon until Tuesday afternoon.
* At 700 PM Sunday the stage was 456.2 feet.
* Flood stage is 456.6 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow afternoon and
continue to rise to near 456.7 feet by tomorrow evening.The river
will fall below flood stage by Tuesday morning.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Mon Tue Wed
Sangamon River
Chandlerville 457 456.2 Sun 7 PM 456.5 456.7 456.0
&&
LAT...LON 4013 9007 4006 9002 4002 9016 4003 9043
4010 9036 4010 9017
$$
25753
WGUS83 KILX 011523
FLSILX
Flood Statement
National Weather Service Lincoln IL
1023 AM CDT Mon Apr 1 2019
...The Flood Warning continues for the following river in Illinois...
Sangamon River at Monticello affecting Piatt County
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC147-020522-
/O.CON.KILX.FL.W.0029.000000T0000Z-190404T2000Z/
/MNTI2.1.ER.190331T0115Z.190402T1800Z.190404T1400Z.NO/
1023 AM CDT Mon Apr 1 2019
The Flood Warning continues for
The Sangamon River at Monticello.
* Until Thursday afternoon.
* At 915 AM Monday the stage was 13.8 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 14.3 feet by
tomorrow afternoon. The river will fall below flood stage Thursday
morning.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Tue Wed Thu
Sangamon River
Monticello 13 13.8 Mon 9 AM 14.2 14.0 13.1
&&
LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
4000 8874 4006 8861
$$
JRP413
WGUS83 KILX 012356
FLSILX
Flood Statement
National Weather Service Lincoln IL
656 PM CDT Mon Apr 1 2019
...The Flood Warning continues for the following river in Illinois...
Sangamon River at Monticello affecting Piatt County
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC147-021356-
/O.CON.KILX.FL.W.0029.000000T0000Z-190404T2000Z/
/MNTI2.1.ER.190331T0115Z.190402T1800Z.190404T1400Z.NO/
656 PM CDT Mon Apr 1 2019
The Flood Warning continues for
The Sangamon River at Monticello.
* Until Thursday afternoon.
* At 515 PM Monday the stage was 14.0 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 14.3 feet by
tomorrow afternoon. The river will fall below flood stage Thursday
morning.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Tue Wed Thu
Sangamon River
Monticello 13 14.0 Mon 5 PM 14.2 14.2 14.0
&&
LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
4000 8874 4006 8861
$$
25928
WGUS83 KILX 021447
FLSILX
Flood Statement
National Weather Service Lincoln IL
ISSUED BY National Weather Service St Louis MO
946 AM CDT Tue Apr 2 2019
...The Flood Warning continues for the following river in Illinois...
Sangamon River at
Monticello
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC147-030446-
/O.EXT.KILX.FL.W.0029.000000T0000Z-190404T0600Z/
/MNTI2.1.ER.190331T0115Z.190402T0615Z.190404T0000Z.NO/
946 AM CDT Tue Apr 2 2019
The Flood Warning continues for
The Sangamon River at Monticello.
* Until Wednesday evening.
* At 815 AM Tuesday the stage was 13.9 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river recently crested near 14.1 feet very early this
morning and is forecast to fall back below flood stage Wednesday
evening.
&&
Fld Observed Forecast 7AM
Location Stg Stg Day Time Wed Thu Fri
Sangamon River
Monticello 13 13.9 Tue 8 AM 13.4 12.7 12.1
&&
LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
4000 8874 4006 8861
$$070
WGUS83 KILX 030043
FLSILX
Flood Statement
National Weather Service Lincoln IL
743 PM CDT Tue Apr 2 2019
...The Flood Warning continues for the following river in Illinois...
Sangamon River at Monticello affecting Piatt County
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC147-031443-
/O.EXT.KILX.FL.W.0029.000000T0000Z-190404T0000Z/
/MNTI2.1.ER.190331T0115Z.190402T0615Z.190403T1800Z.NO/
743 PM CDT Tue Apr 2 2019
The Flood Warning continues for
The Sangamon River at Monticello.
* Until Wednesday evening.
* At 615 PM Tuesday the stage was 13.7 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tomorrow afternoon.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Wed Thu Fri
Sangamon River
Monticello 13 13.7 Tue 6 PM 13.3 12.4 11.6
&&
LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
4000 8874 4006 8861
$$
25386
WGUS83 KILX 031409
FLSILX
Flood Statement
National Weather Service Lincoln IL
909 AM CDT Wed Apr 3 2019
...The Flood Warning continues for the following river in Illinois...
Sangamon River at Monticello affecting Piatt County
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC147-040200-
/O.EXT.KILX.FL.W.0029.000000T0000Z-190404T0200Z/
/MNTI2.1.ER.190331T0115Z.190402T0615Z.190403T2000Z.NO/
909 AM CDT Wed Apr 3 2019
The Flood Warning continues for
The Sangamon River at Monticello.
* Until this evening.
* At 815 AM Wednesday the stage was 13.3 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
this afternoon.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Thu Fri Sat
Sangamon River
Monticello 13 13.3 Wed 8 AM 12.5 11.7 11.1
&&
LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
4000 8874 4006 8861
$$
JRP207
WGUS83 KILX 040003
FLSILX
Flood Statement
National Weather Service Lincoln IL
703 PM CDT Wed Apr 3 2019
...The Flood Warning is cancelled for the following river in
Illinois...
Sangamon River at Monticello affecting Piatt County
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation. River levels are
expected to continue falling.
Since flooding has subsided, this will be the last statement for this
flooding event.
ILC147-040033-
/O.CAN.KILX.FL.W.0029.000000T0000Z-190404T0200Z/
/MNTI2.1.ER.190331T0115Z.190402T0615Z.190403T2245Z.NO/
703 PM CDT Wed Apr 3 2019
The Flood Warning is cancelled for
The Sangamon River at Monticello.
* At 615 PM Wednesday the stage was 12.9 feet.
* Flood stage is 13.0 feet.
* Fell below flood stage at 545 PM Wednesday.
* Forecast...The river will continue to fall to 11.8 feet by Friday
morning.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Thu Fri Sat
Sangamon River
Monticello 13 12.9 Wed 6 PM 12.5 11.8 11.2
&&
LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
4000 8874 4006 8861
$$
25What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Mar 29, 6:00 AM CDT, 3 hours 34 minutes earlier.
Area forecast discussion, Mar 29, 6:00 AM CDT, 3 hours 34 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 600 AM CDT Fri Mar 29 2019 .SHORT TERM...(Today and tonight) ISSUED AT 352 AM CDT Fri Mar 29 2019 A weak front is draped across the state this morning, with another weak low back to the SW. Another wave moving through the country aloft will push the front clear of Central IL later tomorrow. In the meantime, will see a break in the precip off and on today, with showers possible, before the precip becomes more widespread later this afternoon and through the overnight hours. Temperatures are expected considerably cooler, but may end up seeing a little more of a gradient across Central IL depending on if the southeast sees any break in the clouds in between systems. Winds out of the E/NE for areas north of I-72... and southerly winds pushing some warmer temps in from the south. May see an one to one and a half inches of additional rainfall through tonight...with the potential for thunderstorms this evening to locally enhance those totals. .LONG TERM...(Saturday through Thursday) ISSUED AT 352 AM CDT Fri Mar 29 2019 Cooler temps expected tomorrow as the front moves out to the southeast. Rain will continue as well until the system slowly retreats in the afternoon. With a trough passing aloft, Central IL returns to a northwesterly flow pattern through the end of the weekend. High pressure briefly builds, with cooler air dropping into the region. Sunday and Monday morning lows drop into the 20s, with highs struggling into the 40s and 50s under sunny skies. Models diverge for Tues night/Wed as a wave passes to the south, but the GFS drops another impulse into the Plains that merges with the main wave. That solution brings a weak boundary through the region. However, the blended models are not yet picking up that trend, and so far the forecast remains dry until the next main system moves out of the west and into the Midwest late Wed/Thursday. The forecast wraps up on the wet side of spring again, with plenty of pops and highs in the 60s. && .AVIATION...(For the 12Z TAFS through 12Z Saturday morning) Issued at 600 AM CDT Fri Mar 29 2019 A slow moving front bisects Illinois this morning, with sct showers enhancing llvl RH. Result is a more east/northeasterly wind north of the boundary, and southerly winds to the south of the boundary... and BR/FG with the near showers and wet ground. Continue VCSH and in general the drop to MVFR/IFR through the TAF pd. Have thunder potential in SPI and DEC later this afternoon with the showers. Overnight, shra will continue until morning. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...HJS LONG TERM...HJS AVIATION...HJS
Hazardous weather outlook, Mar 29, 6:25 AM CDT, 3 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 625 AM CDT Fri Mar 29 2019 ILZ036-040-041-047-049-050-301130- Cass-Fulton-Mason-Morgan-Schuyler-Scott- 625 AM CDT Fri Mar 29 2019 This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois. .DAY ONE...TODAY AND TONIGHT... Isolated thunderstorms are possible this afternoon and tonight. No severe storms are expected, though some heavy rain is possible through the night. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... Flooding along the Illinois River from Havana downstream will continue through the weekend. The river is expected to begin rising again early next week, due to the recent rainfall. Minor flooding may also develop on the west end of the Sangamon River early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be required. ILZ027>031-037-038-042-043-048-051-301130- De Witt-Knox-Logan-Marshall-McLean-Menard-Peoria-Sangamon-Stark- Tazewell-Woodford- 625 AM CDT Fri Mar 29 2019 This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois. .DAY ONE...TODAY AND TONIGHT... Isolated thunderstorms are possible this afternoon and tonight. No severe storms are expected, though some heavy rain will be possible at times. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be required. ILZ044>046-052>057-061-301130- Champaign-Christian-Coles-Douglas-Edgar-Macon-Moultrie-Piatt- Shelby-Vermilion- 625 AM CDT Fri Mar 29 2019 This Hazardous Weather Outlook is for portions of central Illinois and east central Illinois. .DAY ONE...TODAY AND TONIGHT... A few thunderstorms will be possible this afternoon and tonight. No severe storms are expected, though some heavy rain will be possible at times. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... As a result of the heavy rain, minor flooding may develop along the east end of the Sangamon River early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be required. ILZ062-063-066>068-071>073-301130- Clark-Clay-Crawford-Cumberland-Effingham-Jasper-Lawrence-Richland- 625 AM CDT Fri Mar 29 2019 This Hazardous Weather Outlook is for portions of east central Illinois and southeast Illinois. .DAY ONE...TODAY AND TONIGHT... A few thunderstorms will be possible this afternoon and tonight. These are not expected to be severe, though some heavy rain will be possible at times. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... Isolated thunderstorms may linger for a few hours Saturday morning. As a result of the recent heavy rain, minor flooding may develop along portions of the Wabash, Embarras, and Little Wabash Rivers early next week. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be required. Shimon
Nearby
River Flood Warnings in Illinois, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.